Oklahoma, 2015Winter Storm and Winter Weather in Oklahoma, March 4 to 5, 2015
March 4 to 5, 2015 · NWS OUN · 37 events in 37 counties and zones
A strong cold front surged through Oklahoma early on the 4th, bringing an Arctic airmass into much of the Southern Plains. As this occurred, a large scale upper level trough shifted eastward across the Southern and Central Plains region, resulting in widespread wintry precipitation.
Every event with a place to put it; 37 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front surged through Oklahoma early on the 4th, bringing an Arctic airmass into much of the Southern Plains. As this occurred, a large scale upper level trough shifted eastward across the Southern and Central Plains region, resulting in widespread wintry precipitation. Several inches of snow and sleet fell, with significant impacts to travel.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Mar 4, 5:14 AM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Mar 4, 5:14 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
514 AM CST WED MAR 4 2015
.AVIATION...
12Z TAFS... CEILINGS WILL GRADUALLY DECREASE MOST AREAS TODAY.
RAIN WILL CHANGE TO FREEZING RAIN... SLEET... AND SNOW TODAY
ACROSS THE AREA. BLOWING SNOW COULD ALSO OCCUR IN SOME AREAS WHICH
WOULD REDUCE VISIBILITIES. PRECIPITATION WILL END FROM NORTHWEST
TO SOUTHEAST LATER THIS AFTERNOON AND TONIGHT. CEILINGS ARE ALSO
EXPECTED TO IMPROVE AT SOME SITES LATER TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 411 AM CST WED MAR 4 2015/
DISCUSSION...
VISIBILITIES CONTINUE TO IMPROVE AHEAD OF THE FRONT SO WILL
CANCEL THE DENSE FOG ADVISORY.
THE COLD FRONT CONTINUES TO MOVE ACROSS THE FA EARLY THIS MORNING.
COLD AIR BEHIND THE FRONT WILL CONTINUE TO SPREAD INTO THE REGION
TODAY WITH TEMPERATURES LIKELY CONTINUING TO FALL THROUGHOUT THE
DAY IN MANY PLACES. MEANWHILE... UPPER WAVE WILL APPROACH AND
MOVE ACROSS THE REGION TODAY AND TONIGHT.
PRECIPITATION WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE AREA
TODAY AND TONIGHT. THE PRECIPITATION WILL CHANGE FROM RAIN TO
FREEZING RAIN... SLEET AND EVENTUALLY JUST SNOW AS SFC TEMPS DROP
BELOW FREEZING AND THE COLD AIRMASS DEEPENS. SOME BANDING COULD BE
POSSIBLE WITH FRONTOGENETICAL FORCING SO IN SHORT DISTANCES SOME
LOCATIONS COULD RECEIVE HEAVIER AMOUNTS THAN OTHERS AND OTHER
LOCATIONS MAY RECEIVE LOWER AMOUNTS... BUT GENERALLY ONE TO THREE
INCHES OF SNOW AND SLEET ACCUMULATIONS WILL BE POSSIBLE. ICE
ACCUMULATIONS FROM THE FREEZING RAIN WILL ALSO BE POSSIBLE ACROSS
THE SE HALF OF THE FA... WITH THE HEAVIEST AMOUNTS EXPECTED IN
PARTS OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. ICE ACCUMULATIONS
OF JUST A GLAZE TO UNDER TWO TENTHS OF AN INCH WILL BE POSSIBLE.
IF THE TRANSITION FROM FREEZING RAIN TO SLEET AND SNOW IS SLOWER
THAN CURRENTLY FORECAST THEN HIGHER ICE ACCUMULATIONS WILL BE
POSSIBLE. WILL CONTINUE WITH THE CURRENT WINTER WX ADVISORY
CONFIGURATION BUT ADJUSTMENTS MAY NEED TO BE MADE LATER THIS
MORNING. THE PRECIPITATION WILL END TONIGHT BUT ROADS WILL LIKELY
STILL BE SLICK IN SOME AREAS IN THE MORNING.
TEMPERATURES WILL WARM THROUGH THE WEEKEND REACHING SLIGHTLY
ABOVE NORMAL LEVELS FOR AT LEAST THE FIRST HALF OF NEXT WEEK.
MODELS SHOW SEVERAL UPPER LEVEL SYSTEMS MOVING NEAR/ACROSS THE
REGION DURING THIS TIME BUT THESE SYSTEMS ARE NOT EXPECTED TO
BRING PRECIPITATION TO THE FA.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 30 21 37 21 / 90 50 10 10
HOBART OK 30 18 36 20 / 80 40 10 10
WICHITA FALLS TX 37 21 36 19 / 90 60 10 10
GAGE OK 24 11 38 20 / 60 10 10 10
PONCA CITY OK 26 16 35 21 / 70 30 10 10
DURANT OK 44 23 37 21 / 100 90 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR OKZ019-
020-022>048-050>052.
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR
OKZ004>018-021.
TX...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR
TXZ083>090.
&&
09/25/25Hazardous weather outlook, Mar 4, 5:00 AM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CST WED MAR 4 2015
OKZ004>048-050>052-TXZ083>090-041800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CST WED MAR 4 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
.WINTER WEATHER...
FREEZING RAIN...SLEET AND SNOW ARE EXPECTED OVER MUCH OF OKLAHOMA AND ADJACENT PARTS
OF NORTH TEXAS. HIGHEST SLEET AND SNOW AMOUNTS AT 1 TO 3 INCHES ARE EXPECTED FROM
SOUTHWEST INTO CENTRAL OKLAHOMA. SEE THE WINTER WEATHER ADVISORY FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
Winter Storm, Beckham
- When
- March 4, 8:00 AM CST to 7:00 PM CST
- Where
- Beckham forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Rain changed over to light freezing rain, freezing drizzle, and sleet during the morning hours. This precipitation transitioned over to snow during the late morning, becoming heavy at times. By the time precipitation ended, Sayre recorded 4 inches of snow, while areas in and around Elk City, Erick, and Retrop, saw between 2 and 3 inches.
Winter Storm, Washita
- When
- March 4, 8:00 AM CST to 8:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Public
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Light freezing rain/drizzle, and sleet transitioned over to all snow by early afternoon. The snow lasted into the evening hours. By the time snow had ended, up to 5 inches of snow had fallen in Cordell, with 4 inches in Foss. Reports were submitted by emergency management, co-op observers, and members of the public.
Winter Weather, Custer
- When
- March 4, 8:00 AM CST to 8:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Public
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to snow during the mid to late afternoon, continuing into the evening. By the time snow ended, 2 to 3 inches were reported in Clinton and Weatherford.
Winter Storm, Caddo
- When
- March 4, 9:00 AM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Rain changed over to light freezing rain, freezing drizzle, and sleet during the late morning and early afternoon. This precipitation transitioned over to snow during the afternoon and evening, becoming heavy at times. By the time precipitation ended, Carnegie and areas southwest of Fort Cobb recorded around 4 inches of snow, while other parts of the county, such as Cyril received around 2 inches.
Winter Storm, Canadian
- When
- March 4, 9:00 AM CST to 9:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Public
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Rain changed over to light freezing rain, freezing drizzle, and sleet during the late morning and early afternoon. This precipitation transitioned over to snow during the afternoon and evening, becoming heavy at times. By the time precipitation ended, Calumet had received 4 inches of snow, while other portions of the county, including Okarche, Piedmont, and Yukon received between 1 and 3 inches. Reports came from broadcast media, social media, and co-op observers.
Winter Storm, Comanche
- When
- March 4, 9:00 AM CST to 10:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Public
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Light freezing rain/drizzle, and sleet transitioned over to all snow by early afternoon. The snow lasted into the night. By the time snow had ended, up to 4 inches had fallen at Elgin, with 1 to 2 inches around Lawton and Chattanooga. Reports were submitted by emergency management and co-op observers, as well as members of the public.
Winter Storm, Greer
- When
- March 4, 9:00 AM CST to 10:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Light freezing rain/drizzle, and sleet transitioned over to all snow by early afternoon. The snow lasted into the evening hours. By the time snow had ended, up to 4 inches had fallen in Granite, with 3 inches in Mangum.
Winter Storm, Harmon
- When
- March 4, 9:00 AM CST to 10:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Light freezing rain/drizzle, and sleet transitioned over to all snow by early afternoon. The snow lasted into the evening hours. By the time snow had ended, up to 4 inches had fallen north of Vinson, with around 3 inches in Hollis.
Winter Weather, Jackson
- When
- March 4, 9:00 AM CST to 9:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
A combination of light snow and sleet fell. By the time snow ended, 2 inches had accumulated in Altus.
Winter Weather, Kiowa
- When
- March 4, 9:00 AM CST to 9:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to snow during late morning and early afternoon. By the time snow ended, 3 inches were reported at Hobart and Roosevelt.
Winter Weather, Oklahoma
- When
- March 4, 9:00 AM CST to 10:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- NWS Employee
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Light freezing rain mixed with sleet during the morning, transitioning to snow during the afternoon and evening. By the time snow had ended, Oklahoma City, Midwest City, and Bethany had received 3 inches, while Edmond and Newalla recorded 2 inches. Reports were submitted by NWS employees and members of the public.
Winter Weather, Blaine
- When
- March 4, 10:00 AM CST to 5:00 PM CST
- Where
- Blaine forecast zone
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Light snow accumulations of around an inch fell in Watonga.
Winter Weather, Coal
- When
- March 4, 10:00 AM CST to 10:00 PM CST
- Where
- Coal forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Intermittent sleet transitioned to snow by mid to late afternoon, with 2 to 3 inches of snow reported in Lehigh and Centrahoma.
Winter Weather, Dewey
- When
- March 4, 10:00 AM CST to 4:00 PM CST
- Where
- Dewey forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to snow during late morning and early afternoon. By the time snow ended, 2 inches were reported in Leedey.
Winter Weather, Garfield
- When
- March 4, 10:00 AM CST to 4:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to snow during late morning and early afternoon. By the time snow ended, 2 inches were reported in Enid.
Winter Weather, Garvin
- When
- March 4, 10:00 AM CST to 10:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to light snow during the early afternoon. By the time snow ended, 1 inch had fallen in Pauls Valley and Elmore City.
Winter Weather, Kay
- When
- March 4, 10:00 AM CST to 4:00 PM CST
- Where
- Kay forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to snow during late morning and early afternoon. By the time snow ended, 1 to 2 inches were reported in Newkirk and Blackwell.
Winter Weather, Kingfisher
- When
- March 4, 10:00 AM CST to 9:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Public
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to snow during late morning and early afternoon. By the time snow ended, 2 to 3.5 inches were reported in and around Kingfisher.
Winter Weather, Lincoln
- When
- March 4, 10:00 AM CST to 9:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to snow during late morning and early afternoon. By the time snow ended, 1 to 2 inches had fallen at Meeker and Prague.
Winter Weather, Pontotoc
- When
- March 4, 10:00 AM CST to 10:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Public
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Light freezing rain mixed with sleet during the late morning, transitioning to snow during the afternoon and evening. By the time snow had ended, Ada recorded an inch of snow with light sleet accumulations.
Winter Weather, Pottawatomie
- When
- March 4, 10:00 AM CST to 10:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Public
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Light freezing rain mixed with sleet during the late morning, transitioning to snow during the afternoon and evening. By the time snow had ended, Shawnee and Tecumseh had received 1.5 to 2 inches of snow.
Winter Weather, Logan
- When
- March 4, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Light sleet and freezing rain transitioned to snow during late morning and early afternoon. By the time snow ended, 1 to 2 inches had fallen around Mulhall and Marshall.
Winter Weather, Noble
- When
- March 4, 11:00 AM CST to 5:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Light rain/sleet transitioned quickly to snow, with areas around Morrison and Perry picking up 1 to 2 inches of snow.
Winter Weather, Payne
- When
- March 4, 11:00 AM CST to 6:00 PM CST
- Where
- Payne forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Light freezing rain mixed with sleet during the morning, transitioning to snow during the afternoon and evening. By the time snow had ended, Stillwater and Perkins had picked up around 2 inches of snow.
Winter Weather, Tillman
- When
- March 4, 11:00 AM CST to 10:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Public
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Up to 2 inches of snow fell in Frederick.
Winter Weather, Grady
- When
- March 4, 12:00 PM CST to 11:00 PM CST
- Where
- Grady forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Widespread snow totals of 1 to 3 inches from Chickasha to Tuttle and Ninnekah. Reports submitted by co-op observers, and members of the public.
Winter Weather, Stephens
- When
- March 4, 12:00 PM CST to 11:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Public
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Light freezing rain mixed with sleet during the early afternoon, transitioning to snow during the late afternoon and evening. By the time snow had ended, areas in and around Marlow and Duncan recorded 2 to 3 inches of snow.
Winter Weather, Bryan
- When
- March 4, 1:00 PM CST to March 5, 2:00 AM CST
- Where
- Bryan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Light freezing rain and sleet transitioned quickly to snow, with snow totals of 2.4 inches reported at Durant.
Winter Weather, Cleveland
- When
- March 4, 2:00 PM CST to 10:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Light sleet transitioned to snow during the mid to late afternoon, with 2 to 3 inches reported from Lexington to Norman.
Winter Weather, Cotton
- When
- March 4, 3:00 PM CST to 10:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Light sleet transitioned to snow during the mid to late afternoon, continuing into the evening. By the time snow ended, up to 1.5 inches had fallen in Walters.
Winter Weather, Jefferson
- When
- March 4, 3:00 PM CST to March 5, 12:00 AM CST
- Where
- Jefferson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
A combination of light snow and sleet fell. By the time snow ended, around 2 inches had fallen near Grady.
Winter Weather, Johnston
- When
- March 4, 3:00 PM CST to March 5, 12:00 AM CST
- Where
- Johnston forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
A combination of light snow and sleet fell. By the time snow ended, around 3 inches had accumulated in Pontotoc.
Winter Weather, McClain
- When
- March 4, 3:00 PM CST to 10:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Public
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Widespread snow totals of 1 to 3 inches from Purcell and Dibble to Newcastle.
Winter Storm, Carter
- When
- March 4, 4:00 PM CST to March 5, 1:00 AM CST
- Where
- Carter forecast zone
- Reported by
- Public
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Light rain transitioned over to freezing rain and sleet briefly, before transitioning to all snow during the evening hours. Snow became heavy at times, with up to 4 inches measured at Ardmore, and around 2 inches at Healdton.
Winter Weather, Love
- When
- March 4, 4:00 PM CST to March 5, 12:00 AM CST
- Where
- Love forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Light rain transitioned to sleet and snow during the afternoon and evening hours. By the time precipitation had ended. A half inch of snow and sleet had accumulated in Thackerville.
Winter Weather, Marshall
- When
- March 4, 4:00 PM CST to March 5, 12:00 AM CST
- Where
- Marshall forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Light rain transitioned to sleet and snow during the afternoon and evening hours. By the time precipitation had ended, 3 inches of snow and sleet had accumulated at Madill.
Winter Weather, Murray
- When
- March 4, 4:00 PM CST to March 5, 12:00 AM CST
- Where
- Murray forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Light rain transitioned to sleet and snow during the afternoon and evening hours. By the time precipitation had ended, an inch of snow and sleet had accumulated in Davis.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm and Winter Storm in Texas, March 4 to 5, 20152 deaths · $70,000 · 132 events
- Winter Storm in Kentucky, March 4 to 5, 20152 deaths · 11 injured · 22 events
- Flooding in Ohio, March 4, 20152 deaths · $10,000 · 2 events
- Flooding and Heavy Snow in West Virginia, March 4 to 7, 2015$7.2 million · 94 events
- Flooding and Heavy Snow in Virginia, March 4 to 5, 20151 death · $75,000 · 4 events
- Avalanche in Utah, March 4, 20151 death · 1 event
- Winter Storm and Winter Weather in Arkansas, March 4 to 5, 2015$850,000 · 45 events
- Winter Storm and Flooding in Kentucky, March 4 to 7, 2015$58,000 · 91 events
- Flooding and Heavy Snow in Ohio, March 4 to 7, 2015$460,000 · 23 events
- Flooding in West Virginia, March 4 to 6, 2015$620,000 · 3 events
- Flooding and Heavy Snow in Kentucky, March 4 to 7, 2015$390,000 · 12 events
- Heavy Snow and Winter Weather in Texas, March 4, 20158 injured · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568975, 568982, 568990, 568976, 568977, 568979, 568980, 568981, 568997, 569002, 569012, 568983, 568986, 568991, 568992, 568993, 569000, 569001, 569003, 569014, 569015, 569004, 569011, 569013, 569017, 568995, 569016, 568984, 568985, 568987, 568998, 568999, 569009, 568978, 569006, 569007, 569010.